# SDR DALA2021052002815

- Difficulty date: May 18, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 87,185 hours, 39,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 682 FLT CREW DISCOVERED EMERGENG LIGHT (COVER ON PEDISTAL COCKPIT). CORRECTIVE ACTION: RESECURED LIGHT COVER ASSY. (7475712)
